# SDR ALGA097958

- Difficulty date: September 5, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: XAJMB
- Make and model: Bell 407
- Aircraft serial: 53274
- Aircraft time: 2,490 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS7007
- Condition: Binding
- Location: M/R Drive
- Part time: 95 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AXIAL WEAR AND BINDING, REPLACED W/NEW.
